Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ShoeOfSin

Discoloured Teeth From Tetralysal (Lymecycline)

Recommended Posts

How common is this? According to most sources Tetralysal should not affect adult teeth, but I've come across quite a few message board posts on the topic.

I'm starting to doubt whether it's worth risking. I don't want to have bad teeth AND bad skin eusa_think.gif What's your experience?

Oops, I just realised I posted this in the logs forum. Feel free to remove it.

Share this post


Link to post
Share on other sites

Hey,

I've been on this for a while now and my teeth are the same colour as they were before taking them. My teeth are also weakened because I just got out of braces recently.

Share this post


Link to post
Share on other sites

I have been on all sorts of tetracyclines on & off for 5-6 years now & have not experienced this effect. I do find that yeast grows more easily in the mouth though (the white pasty stuff in the morning- sorry for the gross factor) so good dental hygiene is a must.

I've experienced no real side effects of tetracyclines apart from a doxy getting stuck in my oesophagus once- but it was my fault for taking it 2 minutes before lying down to bed. Caused heartburn the next day but nothing too bad.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×